# SDR USAA2009082792262

- Difficulty date: August 26, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170BG
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - DELAMINATION ON LOWER TRAILING EDGE SURFACE OF NR 1 SPOILER SKIN & CORE.  REPAIRED LOWER TRAILING EDGE SURFACE OF NR 1 SPOILER SKIN & CORE IAW B737 SRM 51-70-10 REPAIR 4 & 51-70-01.
